# SDR IPXA2015040887847

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 26,380 hours, 4,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Eroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT WING OTBD FORE FLAP L/E FAIRING ERODED FIBERGLASS PREPREG LAYUP REPAIR PERFORMED IAW SRM 51-70-07, PAR 5A1,  FIG 5, REV 72.
